MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION FARASTAR; CARDIAC IRREVERSIBLE ELECTROPORATION SYSTEM GENERATOR

BOSTON SCIENTIFIC CORPORATION FARASTAR; CARDIAC IRREVERSIBLE ELECTROPORATION SYSTEM GENERATOR
Model Number M004PF41M434
Medical Device Problem Codes Contamination (1120); Tear, Rip or Hole in Device Packaging (2385)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/15/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
E1: initial reporter phone: (b)(6).It was indicated that the device will not be returned for evaluation.If there is any further relevant information obtained, a supplemental medwatch will be filed.
 
Event or Problem Description
It was reported that the farastar catheter connection cable package was received damaged.The seal was broken, compromising the sterility of the device.The cable is not expected to return as it was disposed.
 
Event or Problem Description
 
Additional Manufacturer Narrative
E1: initial reporter phone: (b)(6).Images were reviewed by a boston scientific quality engineer.The reported issue of damaged packaging related to the catheter connection cable was likely caused by transportation or storage conditions.The cause of the not sterile device that the customer experienced with the catheter cable was not able to be determined, as the device has not been returned to boston scientific for analysis.Media review of the image did not provide objective evidence to allow for the confirmation of an inner sterile barrier breach.

Brand Name
FARASTAR
Common Device Name
CARDIAC IRREVERSIBLE ELECTROPORATION SYSTEM GENERATOR
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
302 parkway, global park
la aurora - heredia
CS  
Manufacturer Contact
mary crawford
4100 hamline avenue north
dc a330
saint paul, MN 55112
6514400979
MDR Report Key22003318
Report Number2124215-2025-30237
Device Sequence Number9114557
Product Code QZI
UDI-Device Identifier00191506041656
UDI-Public(01)00191506041656(11)240918(17)260918(10)34874215
Combination Product (Y/N)N
Initial Reporter CountryGM
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 07/20/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date09/18/2026
Device Model NumberM004PF41M434
Device Catalogue NumberM004PF41M434
Device Lot Number0034874215
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/15/2025
Supplement Date Received by Manufacturer07/18/2025
Initial Report FDA Received Date05/12/2025
Supplement Report FDA Received Date07/20/2025
Date Device Manufactured09/18/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown